Menstruation Continuously Until The Weight Drops Dramatically Is It Normal?
Hello, yesterday I gave birth to SC 31 May 2018 2 months later I decided to use KB injections for 3 months. Each injection time schedule, 1 day after being injected with my midwife the thighs down itchy but not reddened and my period every day comes out continuously for a month for only 3 days free menstruation free and even blood spots. finally on January 01 2019 I decided to stop injecting 3 months because I was afraid I was not suitable after quitting why my period was still continuous and only 3 days free menstruation free but my blood spots also drastically dropped. Is that all the effect of 3 months injection injections? After stopping until now I don’t use KB anymore!
Thank you for using the HealthReplies.com consulting service
3-month KB injections contain DPMA (depo medroxyprogesterone acetate) or the hormone progestin, which is a synthetic hormone that is similar to progesterone and serves to prevent pregnancy. Whereas 1-month injection of KB is given every 30 days and contains a combination of estrogen and progestin. The effectiveness of 99% KB injection can prevent fertilization from happening in the uterus. How it works by injecting birth control by thickening cervical mucus, preventing ovulation / release of eggs and preventing fertilization from sticking to the uterus.
Although family planning injections are quite effective in preventing pregnancy, many of them experience complaints during menstruation including irregular menstrual cycles, especially on the use of KB injections every 3 months, weight gain, the emergence of problems on the skin of the face, etc. Therefore, in addition to knowing the benefits, it is also necessary to know about the weaknesses or side effects of injection and other types of birth control before using them.
Abnormal bleeding due to contraceptive use is often caused by hormonal influences in a woman's body. As is well known that injectable birth control contains hormones, while the menstrual cycle and uterine conditions are also influenced by hormonal regulation. In women who use injectable birth control and other types of hormonal contraception, bleeding becomes irregular is a natural thing and many cases are found. Of course this often makes mothers uncomfortable. The average irregular bleeding will last within the range of the first 3-6 months of use, but this varies from woman to woman, some lasting briefly or more than that time.
After the release of contraception, the body tries to rebalance hormonal regulation. This does not necessarily make the menstrual cycle immediately regained. Precisely because it is not getting an injection of hormones from the outside, the body tries to adapt to existing hormone levels, this of course causes hormonal instability and triggers irregular bleeding.
However, in addition to contraceptive use factors, you need to know that there are various risk factors that can cause irregular menstrual cycles, including food consumed, physical / psychological stress, fatigue, activities undertaken, excess body weight, the effect of using contraceptive pills / drugs containing hormones, polycystic ovary syndrome, inflammation of the uterine lining, etc.
To maintain the health of the reproductive organs and improve the menstrual cycle, the following steps can be taken:
Conduct a healthy lifestyle Eating healthy and nutritious food Avoiding stress and fatigue Avoiding strenuous activities Avoid smoking and alcohol consumption Sufficient water needs Regular exercise Avoid obesity If you feel the complaint is getting annoying, you should check directly to the nearest doctor or obstetrician to get more complete information. Blood tests and ultrasound may also help to assess the condition of the uterus and find the exact cause.
So much information that I can convey, hopefully it helps